Okay so me and my boyfriend had unprotected sex for the first time April 15th and he didn't cum in me but I was scared so I took the plan B and I did not bleed and got my period for April and May. I got my period for May the 23 and it ended the 29th and we had sex the 30th but the condom broke and he came but I heard the pill wasn't that effective if you take it again but I figured it was better then nothing at all. So I took it the 31st and it is now June 6th and I went to the bathroom and I wiped and i was bleeding and now I am cramping. It's not brown or black it's red like if I had a period. Should I be worried? Could I be pregnant? Is it implantion bleeding?
In response to your questions in no perfect particular order: No, no, yes that's normal, no, no and no. (work backwards to count which answer applies to which question)
The bleeding is a response to the plan B. Your menstrual blood is a nice color as it is all nice and brand new; this bleeding should last 2 to 3 days. 25 days from now you don't have to ask if you really are pregnant as you will know now that your next period will be late; on time is unlikely. You feel crappy as you have just had quite a large hormone dose.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had unprotected sex 5 days after the start of my period. Took plan b. light bleeding a week later?
Posted 29 Jan 2014 • 2 answers
Posted 23 Apr 2015 • 1 answer
Posted 27 Dec 2015 • 0 answers
Posted 12 Feb 2016 • 2 answers
Posted 31 Mar 2016 • 0 answers